# SDR CA060508001

- Difficulty date: May 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 8,240 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 630662
- Condition: Broken
- Location: Rear Engine
- Component: Engine, Cont, IO360G
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE PILOT OF A CESSNA 337 NOTICED THAT FUEL PRESSURE ON THE REAR ENGINE BEGAN TO DROP OFF AND THE ENGINE BEGAN TO RUN ROUGH. TURNED ON THE ELECTRIC BOOST PUMP AND THE ENGINE CONTINUED TO RUN NORMALLY.  ELECTED TO RETURN TO THE AIRPORT AND LANDED WITHOUT INCIDENT.  AN INSPECTION OF THE REAR ENGINE REVEALED A BROKEN FUEL INJECTOR LINE FOR THE NUMBER SIX CYLINDER.  THE LINE HAD SEVERED COMPLETELY OFF FROM THE FUEL MANIFOLD SPIDER.  A SERVICEABLE LINE WAS INSTALLED AND LEAK CHECKS CARRIED OUT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
